Facebook Pixel
EmpowHER Guest


By Anonymous August 21, 2015 - 5:57pm
Rate This

I had sex with my boyfriend, but took postinor 2 on the third day but repeated the second one the forth day after 12 hours, could this work for me? Thanks

Add a Comment1 Comments


Hello and thank you for choosing EmpowHer,
The sooner you take Postinor 2 the better. At the 72 hours mark, or later is it questionable just how affective it will be. However no one can tell you for sure how it will effect your body. You may or may not have the common side effects such as bleeding a few days later, cramping, tender breasts etc. These are not pregnancy symptoms. You next period my be disrupted form the hormones. This is normal. No need to take a pregnancy test unless you miss your next period.

August 22, 2015 - 1:26pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!